ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On theta characteristics of a compact Riemann surface

Biswas, Indranil and Gadgil, Siddhartha and Sankaran, Parameswaran (2007) On theta characteristics of a compact Riemann surface. In: Bulletin Des Sciences Mathematiques, 131 (5). pp. 493-499.

[img] PDF
Restricted to Registered users only

Download (108kB) | Request a copy


Let /alpha be a nontrivial automorphism of a compact connected Riemann surface X of genus at least two. Assume that /alpha fixes each of the theta characteristics of X. We prove that X is hyperelliptic, and /alpha is the unique hyperelliptic involution of X.

Item Type: Journal Article
Publication: Bulletin Des Sciences Mathematiques
Publisher: Elsevier Masson SAS
Additional Information: The copyright belongs to Elsevier Masson SAS.
Keywords: Theta characteristic;Riemann surface;Automorphism
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 Jan 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ac.in/id/eprint/12873

Actions (login required)

View Item View Item